Covers of graphs and EGQs

Peter J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

The purposes of this paper is the construction of some new extended generalized quadrangles, as covers of known esamples. The construction requires the vanishing of cohomology of certain simplicial complexes. One of the constructions generalizes to give some distance-regular antipodal covers of complete graphs, some of which also appear to be new.

Original languageEnglish
Pages (from-to)83-92
Number of pages10
JournalDiscrete Mathematics
Volume97
Issue number1-3
DOIs
Publication statusPublished - 10 Dec 1991

Fingerprint

Dive into the research topics of 'Covers of graphs and EGQs'. Together they form a unique fingerprint.

Cite this